# SDR UPS02438229

- Difficulty date: May 11, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT AT FWD PART OF UPPER DECK IS INOP.  RESEATED FUSES IN POWER SUPPLY.  OPS NORMAL PER MM 33-51-00.
